Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9876
Title: A novel approach for analyzing fuzzy system reliability using different types of intuitionistic fuzzy failure rates of components
Authors: Kumar M.
Yadav S.P.
Published in: ISA Transactions
Abstract: This paper addresses the fuzzy system reliability analysis using different types of intuitionistic fuzzy numbers. Till now, in the literature, to analyze the fuzzy system reliability, it is assumed that the failure rates of all components of a system follow the same type of fuzzy set or intuitionistic fuzzy set. However, in practical problems, such type of situation rarely occurs. Therefore, in the present paper, a new algorithm has been introduced to construct the membership function and non-membership function of fuzzy reliability of a system having components following different types of intuitionistic fuzzy failure rates. Functions of intuitionistic fuzzy numbers are calculated to construct the membership function and non-membership function of fuzzy reliability via non-linear programming techniques. Using the proposed algorithm, membership functions and non-membership functions of fuzzy reliability of a series system and a parallel systems are constructed. Our study generalizes the various works of the literature. Numerical examples are given to illustrate the proposed algorithm. © 2011 ISA. Published by Elsevier Ltd. All rights reserved.
Citation: ISA Transactions (2012), 51(2): 288-297
URI: https://doi.org/10.1016/j.isatra.2011.10.002
http://repository.iitr.ac.in/handle/123456789/9876
Issue Date: 2012
Publisher: ISA - Instrumentation, Systems, and Automation Society
Keywords: Functions of intuitionistic fuzzy numbers
Fuzzy system reliability
Intuitionistic fuzzy number
ISSN: 190578
Author Scopus IDs: 55456371100
57209022284
Author Affiliations: Kumar, M., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India
Yadav, S.P., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India
Funding Details: The authors would like to thank the reviewers for their useful suggestions and remarks, which helped in improving the manuscript. The first author gratefully acknowledges the financial support given by the Council of Scientific and Industrial Research, Govt. of India, New Delhi, India .
Corresponding Author: Kumar, M.; Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India; email: msharmadma.iitr@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.